# SDR CA011121011

- Difficulty date: November 6, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL604
- Aircraft time: 1,762 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303025
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE,  OUTER LAYER OF LEFT WINDSHIELD CRACKED - COMPLETED UNEVENTFUL LANDING. TEMPORARY REPAIR CARRIED OUT ON WINDSHIELD FACE PLY AS PER CH 56-10-00A-205. AIRCRAFT FERRIED BACK TO YYZ BASE AND WINDSHIELD REPLACED AND AIRCRAFT RETURNED BACK TO SERVICE.
